# SDR SWIA2019010845423

- Difficulty date: November 19, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 42,498 hours, 36,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT SPLICE ANGLE ON AFT SIDE OF FS 409.0 AT STR 27 CORRODED. (C-CHECK) RO: 01/05/2019 REMOVED AND REPLACED BUTT SPLICE AT FS409 BETWEEN STR26R - STR26L IAW SRM. LEAK CHECKS GOOD.
